# SDR SWAA2021060167837

- Difficulty date: April 27, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 52,122 hours, 26,630 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 663-675
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON WEB HORIZONTAL PRESSURE WEB DECK LOCATED BETWEEN STA 663 TO STA 675 AND RBL 40 AT PASSENGER CABIN. (LENGTH OF CRACK 0.500 INCH) / REPAIRED HORIZONTAL PRESSURE DECK WEB LOCATED BETWEEN BS 663 TO BS 675 AND RBL 30 TO RBL 60. T PASSENGER CABIN IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 MATERIAL USED: PN:BAC1505-100052 PO:2021129586 AND P/N:2024T3-063 PO:2020-213292
